# SDR ASOA2013111509407

- Difficulty date: October 23, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,936 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128, VERTICAL POST BL 0,  RT SIDE HAS A CRACK INDICATION  AT AFT FLANGE RADIUS APPROX .4 INCHES IN LENGTH 80 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED VERTICAL POST IAW SRM 51-42-06 AND 51-42-21.  DRILL & LOCATED NEW SERVICEABLE POST ASSY.   INSTALLED POST ASSY IAW SRM 51-42-06 AND REO 601R-53-41-889.
